# SDR CA970506008

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 1A101HCM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blades
- Condition: Nicked
- Location: Pro Lead Edge
- Part time: 4,514 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. LEADING EDGES FOUND BLUNT AND REQUIRED FILING. DEEP NICKS WERE FOUND IN THE BLADE FACES WHICH REQUIRED GRINDING.
